Items where Author is "Márki, László"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Grandis, Marco and Janelidze, George and Márki, László (2017) Two- and one-dimensional combinatorial exactness structures in Kurosh–Amitsur radical theory, I. CAHIERS DE TOPOLOGIE ET GEOMETRIE DIFFERENTIELLE CATEGORIQUES, 58 (3-4). pp. 165-188. ISSN 1245-530X

Janelidze, G. and Márki, László and Veldsman, S. (2016) Commutators for near-rings: Huq ≠ Smith. ALGEBRA UNIVERSALIS, 76. pp. 223-229. ISSN 0002-5240

Laan, V. and Márki, László (2016) Fair semigroups and Morita equivalence. Semigroup Forum, 92. pp. 633-644. ISSN 0037-1912

Márki, László and Meyer, J. and Szigeti, Jenő and Wyk, L. van (2015) Matrix representations of finitely generated Grassmann algebras and some consequences. ISRAEL JOURNAL OF MATHEMATICS, 208. pp. 373-384. ISSN 0021-2172

Pham Ngoc, Anh and Gould, Victoria and Grillet, Pierre Antoine and Márki, László (2014) Commutative orders revisited. SEMIGROUP FORUM, 89 (2). pp. 336-366. ISSN 0037-1912

Grandis, M. and Janelidze, G. and Márki, László (2013) NON-POINTED EXACTNESS, RADICALS, CLOSURE OPERATORS. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 94 (3). pp. 348-361. ISSN 1446-7887

Pham Ngoc, Ánh and Braun, Gábor and Márki, László and Nguyen, Van Loi and Szigeti, Jenő and Wiegandt, Richárd (2011) Algebrai vizsgálatok gyűrűelméleti módszerekkel = Algebraic investigations with ring theoretical methods. Project Report. OTKA.

Pálfy, Péter Pál and Abért, Miklós and Csörgő, Piroska and Domokos, Mátyás and Fialowski, Alice and Frenkel, Peter and Halasi, Zoltán and Hegedűs, Pál and Kiss, Emil and Lakatos, Piroska and Márki, László and Maróti, Attila and Pham Ngoc, Ánh and Pyber, László and Somlai, Gábor and Szabó, Endre and Wiegandt, Richárd (2011) Csoportok és más algebrai struktúrák = Groups and other algebraic structures. Project Report. OTKA.

Márki, László and Ágoston, István and Bódi, Béla and Fialowski, Alice and Fried, Ervin and Kiss, Emil and Lakatos, Piroska and Lukács, Erzsébet and Nagy, Attila and Pham Ngoc, Ánh and Rózsa, Pál and Szigeti, Jenő and Wiegandt, Richárd (2008) Strukturális vizsgálatok algebrákban = Investigation into the structure of algebras. Project Report. OTKA.

This list was generated on Fri Jun 22 22:21:20 2018 CEST.